# SDR DL757060213

- Difficulty date: March 21, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 53,164 hours, 25,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/VAPOR IN AFT GALLEY.  - NTF -  SUSPECT BURNED COFFEE ON WARMER.
